# SDR 95ZZZM346

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FOUND UNDER THE TEFLON STRIP ON THE UPPER FLOOR FRAMES AT FS 541.  FABRICATED AND INSTALLED FRAME REPAIRS IAW DC9 SRM 53-03-2A, 51-10-3, AND 51-10-2A.  N/R NR 027N1/0658.
